Path:  Home   >  All publications
Publication Year
Scientific Areas
ADÁMEK, Jirí, MILIUS, Stefan, SOUSA, Lurdes, WISSMANN, Thorsten, (2019). On finitary functors and finitely presentable algebras. DMUC 19-07 Preprint. Export
COELHO, Catarina, ESTEVES DOS SANTOS, José Luís, JÚDICE, Pedro, (2019). A robust model for optimal bank asset structure. DMUC 19-06 Preprint. Export
BABOOLAL, Dharmanand, PICADO, Jorge, PILLAY, Paranjothi, PULTR, Ales, (2019). Hewitt's irresolvability and induced sublocales in spatial frames. DMUC 19-05 Preprint. Export
PMENTEL, Edgard A., URBANO, José Miguel, (2019). Existence and improved regularity for a nonlinear system with collapsing ellipticity. DMUC 19-04 Preprint. Export
LUCATELLI NUNES, Fernando, (2019). Semantic factorization and descent. DMUC 19-03 Preprint. Export
ARAB, Idir, HADJIKYRIAKOU, Milto, OLIVEIRA, Paulo Eduardo, (2019). On a conjecture about the comparability of parallel systems with respect to convex transform order. DMUC 19-01 Preprint. Export
DAS, Amal K., SOUSA, Ercília, (2019). A fractional diffusion model with resetting. Export
XU, Wei-Ru, BEBIANO, Natália, CHEN, Guo-Liang, (2019). An inverse eigenvalue problem for pseudo-Jacobi matrices. Applied Mathematics and Computation. Vol. 346, pp. 423-435. Export
BABOOLAL, Dharmanand, PICADO, Jorge, PULTR, Ales, (2019). Another proof of Banaschewski's surjection theorem. Categories and General Algebraic Structures with Applications. Vol. 10. 2, pp. 1-18. Export
GOGATISHVILI, Amiran, NEVES, Júlio S., OPIC, Bohumír, (2019). Characterization of embeddings of Sobolev-type spaces into generalized Holder spaces defined by L-P-modulus of smoothness. Journal of Functional Analysis. Vol. 276. 2, pp. 636-657. Export
Number of registers: 3,034<< previous 1,2,3,4,5,6,7,8 next >>
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support